Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The topological degree for noncompact nonlinear mappings in Banach spaces


Authors: Felix E. Browder and Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 74 (1968), 671-676
DOI: https://doi.org/10.1090/S0002-9904-1968-11988-3
MathSciNet review: 0232257
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear operators in Banach spaces, Math. Ann. 162 (1966), 280-283. MR 190777
  • 2. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 3. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665. MR 230179
  • 4. F. E. Browder, Fixed point and mapping theorems in infinite dimensional spaces, Proc. Conference on Inf. Dim. Topology, 1967 (to appear).
  • 5. R. Cacciopoli, Sulle corrispondenze funzionali inverse diramate, Rend. Accad. Naz. Lincei 24 (1936), 258-263.
  • 6. L. Cesari, Functional analysis and periodic solutions of nonlinear differential equations, Contributions to Differential Equations 1 (1963), 149-187. MR 151678
  • 7. J. Cronin, Fixed points and topological degree in nonlinear analysis, Math. Surveys No. 11, Amer. Math. Soc. Providence, R. I., 1964. MR 164101
  • 8. R. L. Frum-Ketkov, On mappings of the sphere of a Banach space, Dokl. Akad. Nauk SSSR 175 (1967), 1229-1231 ═ Soviet Math. Dokl. 8 (1967), 1004-1006. MR 220114
  • 9. J. Leray and J. Schauder, Topologie et equations fonctionelles, Ann. Sci. École Norm Sup. 51 (1934), 45-78. MR 1509338
  • 10. M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497-511. MR 42697


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11988-3

American Mathematical Society